# SDR WWMA9700087

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 78,301 hours
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT ABOUT 400 FEET, THE LEFT ENGINE STARTED COMPRESSOR STALLING.  CAPTAIN SLOWLY RETARDED THE LEFT POWER LEVER TOWARD FLIGHT IDLE, THEN REALIZED THE LEFT ENGINE HAD FLAMED OUT.  MAINTENANCE REPLACED THE LEFT ENGINE IAW THE SAAB MM.
